MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED

Medline Industries, LP MEDLINE; ALTERRA MAXX UNIVERSAL BED
Catalog Number FCEALTMAXX
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bed is making a clicking noise.Customer stated it may be coming from the motor.Bed is functioning but the noise is very loud.The noise seems to appear when customer is on the bed and the noise comes and goes.Noise started about 3 months ago.".
 
Additional Manufacturer Narrative
The customer reported that the bed was making a clicking noise, it may be coming from the motor, the bed was functioning but the noise was very loud, and the noise seemed to appear when the customer was on the bed and came and went.Based on the video provided, the product appeared to be in new condition and the bed did appear to make a loud clicking/grinding noise when the customer operated the bed by raising the bed; however, medline could not accurately verify where the sound was coming from based on the angle and quality of the video.Medline received one bed actuator in used condition, and when bench tested with known working components, the actuator did work with normal sounds and no clicking sound.The investigation results were not confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications; no root cause was identified, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ALTERRA MAXX UNIVERSAL BED
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 60093--275
MDR Report Key50869358
Report Number1417592-2026-48831
Device Sequence Number13089774
Product Code OSI
UDI-Device Identifier10888277651838
UDI-Public10888277651838
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFCEALTMAXX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown